| Model Number |
18320 |
| Medical Device Problem Codes |
Loss of or Failure to Bond (1068); Unintended Movement (3026)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the patient's blood glucose level rose to 260 mg/dl while wearing the pod between 5 and 24 hours.The pod reportedly fell off the infusion site (back), causing the cannula to dislodge.As treatment, he corrected with pen 12 units and a new pod was applied.
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.Lot release records were reviewed and the product lot met all acceptance criteria.